| Model Number |
EGIA60AVM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10.Concomitant product: egia60avm, egia60avm egia 60 artic vasc med sulu (lot # p5k1281).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the robotic assisted sleeve to gastric bypass conversion procedure, before creating the jejunojejunal an astomosis, the two reloads were applied for the first transection, and 20 minutes later, staple line bleeding occurred.Suturing was performed as staple line reinforcement to resolve the staple line bleeding.